# SDR FDEA202309211760

- Difficulty date: September 21, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR FOUND SEAT TRACK CORROSION BETWEEN FR44 PLUS 3" AND FR44 PLUS 10",   Y450 REPLACED THE NEW SEAT TRACK (P/N:A5383202020400) I.A.W A300-600F SRM 51-72-10-001, PAGE.2
